# SDR I5PA2020010675703

- Difficulty date: December 17, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,688 hours, 32,174 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851FJ1
- Part serial: 286525
- Condition: Unserviceable
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM: REF. MEL FOR F/O PITOT PROBE EICAS MSG.  REMOVED AND REPLACED F/O PITOT PROBE AND OPS CHECKED NORMAL PER AMM 30-31-00.  CLEARED DMI PLACARD REMOVED.
